# SDR AALA981345

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1768 - DURING LANDING APPROACH, GREEN GEAR DOWN AND LOCKED INDICATOR CHANGED TO RED. GEAR WAS RECYCLED AND THE RED GEAR UNSAFE INDICATOR REMAINED ILLUMINATED.  CREW FLEW TO SAFE ALTITUDE AND VISUALLY CHECKED GEAR INDICATORS WHICH INDICATED GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LANDING GEAR ACCESSORY UNIT AND AS A PRECAUTIONARY, LUBRICATED NOSE LANDING GEAR, AND CLEANED DOWNLOCK POSITION SWITCHES.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
